# SDR P2EA01115

- Difficulty date: July 5, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIGHT WING, SPOILER NR 6 (P/N 65-46451-61A, S/N MA6427) DELAMINATED.  (M)
